Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I have hit bottom

Posted by grace on May 28, 1999, at 17:09:24

In reply to Re: I have hit bottom, posted by John on May 28, 1999, at 15:44:22

> > I tried stopping all anti-depressants after having been
> > on prozac for 7 years. The prozac started me feeling
> > tremors and too muscle activated. So tried paxil, zoloft, celexa--then quit everything and I am at depths of depression again. Just started back on Celexa and xanax for anxiety, ambien for sleep. I woudl just like to take one good medication---Is there any such thing??? And how do I stay sane while I wait for these drugs to work, IF they will work.
> Hey, we oughta form a club! I've been there so often I long to remember any good ole days. I too am in the frantic panicky search of the right medicine. Please know you aren't alone. There are thousands out there right now just like you, feeling just as you do. Force yourself to keep busy, get aggressive with your doc, or find another one. Make sure your doc understands you are worse-off than they realize and time is of the essence. Whatever you try, Pindolol and Buspar have been reported to speed the onset of action. Effexor is widely respected, but so too are numberous other meds and combos. Make your doc work for his/her money. Let's get the show on the road. John.

Sorry Donut, there has never been one good medication for me.
I know where you are. I am very aggressive about avoiding depression, and fortunately I do not suffer from too many side affects. No single anti-depressant seemed to work for long for me. I have issues that need to be worked out, but in the meantime, I do not want any depression symptoms. Anyways, I started mixing my anti-depressants (coctails), which worked. They all acted as bolsters to each other and kept me feeling just fine. This combination of medication was Effexor, manerix, desipramine and trazodone. Now, I've moved cities, and this new doctor says that combining so many anti-depressants is dangerous. I don't know about that but I do know I'd rather be in a 'dangerous' position than a depressed one. Check with your doctor, and maybe try more coctails, ones with the least side affects.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:grace thread:6719